Chantix can cause viral infections ... so if your shingles started after you started taking Chantix then it may be possible that your shingles outbreak was triggered by Chantix.
My experience with Chantix and breaking out in a rash now and then during the evening?. I blamed it on dry skin and then realized I never experienced this until about 3 weeks on this medication. So for me the medication has caused me some skin problems, well worth it to become a non smoker after 40 years of cigs. Best of luck to you and hopefully your Dr. can find the answer.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2010 • 6 answers
Persisting Pain -- Shingles - I had my first bout of shingles about 7 weeks ago. Finally went to the
Posted 5 May 2012 • 1 answer
Posted 5 Jul 2012 • 2 answers
Persisting Pain, Shingles - I was diagnosed with shingles 2 days ago. My shingles are located on my?
Posted 17 Jan 2013 • 1 answer
Posted 2 Jan 2016 • 0 answers